Alert archive / Virginia / Wind Advisories in 2006

Wind Advisory 19, NWS Blacksburg, VA

December 7, 200616 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind advisory at Dec 7, 2006, 4:29 AM EST for 16 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Dec 7, 2006, 12:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2006, 4:29 AM EST (09:29 UTC)
In effect from
Dec 7, 2006, 12:00 PM EST
Expired
Dec 7, 2006, 9:30 PM EST
In force
10 hr
Issued by
NWS Blacksburg, VA
All 22 counties

Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Bath County, VA, Bland County, VA, Carroll County, VA, City of Covington, VA, City of Galax, VA, City of Radford, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 48 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2006-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2006-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 070929
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
429 AM EST THU DEC 7 2006

...STRONG WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS MORNING.
IN THE WAKE OF THE FRONT...STRONG WINDS WILL DEVELOP ACROSS MUCH OF
THE AREA ESPECIALLY OVER THE HIGHER TERRAIN.


NCZ001-002-018-VAZ015-071730-
/O.NEW.KRNK.WI.Y.0019.061207T1700Z-061208T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE
429 AM EST THU DEC 7 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT. 

NORTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE 
EXPECTED THIS AFTERNOON AND TONIGHT.

THE PUBLIC IS ENCOURAGED TO REPORT STRONG WINDS OR ANY WIND
DAMAGE TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT
RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...
4 3 2 4.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

07
3 follow-up statements
000 
WWUS71 KRNK 071735
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1235 PM EST THU DEC 7 2006

...STRONG WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE EAST ACROSS THE AREA TODAY. BEHIND 
THE FRONT...NORTHWEST WINDS WILL INCREASE ACROSS MUCH OF THE AREA
ESPECIALLY OVER THE HIGHER TERRAIN.

NCZ001-002-018-VAZ015-072200-
/O.CON.KRNK.WI.Y.0019.000000T0000Z-061208T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE
1235 PM EST THU DEC 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

NORTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED THIS AFTERNOON AND TONIGHT.

THE PUBLIC IS ENCOURAGED TO REPORT STRONG WINDS OR ANY WIND
DAMAGE TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT
RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...
4 3 2 4.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HYSELL
000 
WWUS71 KRNK 072026
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
326 PM EST THU DEC 7 2006

...STRONG WINDS EXPECTED THIS EVENING AND TONIGHT...

.NORTHWEST WINDS BEHIND A COLD FRONT MOVING THROUGH THE AREA LATE
THIS AFTERNOON WILL INCREASE ACROSS MUCH OF THE AREA THIS EVENING
AND TONIGHT...ESPECIALLY OVER THE HIGHER TERRAIN.

VAZ007-009>014-016>020-WVZ042>045-080430-
/O.EXB.KRNK.WI.Y.0019.061207T2100Z-061208T1100Z/
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-
CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND...
PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...BLACKSBURG...
GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...
BLUEFIELD...HINTON...UNION...LEWISBURG
326 PM EST THU DEC 7 2006

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST FRIDAY. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED THIS EVENING AND TONIGHT.

THE PUBLIC IS ENCOURAGED TO REPORT STRONG WINDS OR ANY WIND
DAMAGE TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT
RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...
4 3 2 4.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NCZ001-002-018-VAZ015-080430-
/O.EXT.KRNK.WI.Y.0019.000000T0000Z-061208T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE
326 PM EST THU DEC 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST FRIDAY. 

NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED THIS EVENING AND TONIGHT.

THE PUBLIC IS ENCOURAGED TO REPORT STRONG WINDS OR ANY WIND
DAMAGE TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT
RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...
4 3 2 4.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE
POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HYSELL
000 
WWUS71 KRNK 080230
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
930 PM EST THU DEC 7 2006

NCZ001-002-018-VAZ007-009>020-WVZ042>045-080330-
/O.CAN.KRNK.WI.Y.0019.000000T0000Z-061208T1100Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...
RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...
UNION...LEWISBURG
930 PM EST THU DEC 7 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL REMAIN GUSTY OUT OF THE NORTHWEST OVERNIGHT...HOWEVER
WIDESPREAD WIND SPEEDS OF ADVISORY LEVEL ARE NO LONGER EXPECTED. 

WIND ADVISORIES ARE ISSUED FOR SUSTAINED WINDS OF 31 TO 39
MPH...OR FOR ANY GUSTS OF 46-57 MPH. SUSTAINED WINDS WILL REMAIN
BELOW THESE LEVELS OVERNIGHT.

$$

LAWRENCE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 7, 4:22 AM EST, 7 minutes earlier.

Area forecast discussion, Dec 7, 4:22 AM EST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
422 AM EST THU DEC 7 2006

.UPDATE...

CORRECTION MADE FOR SNOW AND WIND CHILL ADVISORY VALID TIMES

&&

.PREV DISCUSSION...
/ISSUED 408 AM EST THU DEC 7 2006/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

COLD FRONT STILL ON TRACK TO CROSS THROUGH THE FORECAST AREA THIS
MORNING. FRONT WILL BE EAST OF THE AREA BY 18Z. 850 MB WINDS
INCREASE BEHIND THE FRONT TONIGHT AND BY 12Z FRIDAY ARE IN THE 45 TO
55 MPH RANGE. THE PERIOD OF STRONGEST WINDS WILL BE LATE TONIGHT AND
EARLY FRIDAY SINCE WINDS START TO DIMINISH BY FRIDAY AFTERNOON AS
HIGH PRESSURE BUILD OVER THE TENNESSEE VALLEY. WINDS WILL BE
ENHANCED BY STRONG COL AIR ADVECTION TODAY AND 4-7MB/6 HOUR PRESSURE
RISES TONIGHT. SO WIND ADVISORY WILL BE ISSUED FOR THIS AFTERNOON
AND TONIGHT FROM GRAYSON DOWN TO WATAUGA COUNTY...MAINLY FOR GUSTS
AROUND 50 MPH.

DIRECTION OF SURFACE TO 850 WINDS IS IDEAL FOR UPSLOPE PRECIPITATION
IN THE WESTERN COUNTY WARNING AREA FROM 00Z FRIDAY THROUGH 06Z
SATURDAY. HYSPLIT TRAJECTORIES ALSO HAVE BEEN SHOWING AN
EXCEPTIONALLY FAVORABLE TRAJECTORY OFF THE GREAT LAKES FROM
GREENBRIER COUNTY DOWN THROUGH BOONE NORTH CAROLINA. WILL ISSUE A
SNOW ADVISORY FOR GREENBRIER AND SUMMER COUNTIES IN WEST VIRGINIA
WHERE THE FAVORED UPSLOPE AREAS WILL GET 3-5 INCHES IN ABOUT 30
HOURS.

PRE FRONTAL TEMPERATURES HAVE GONE UP A FEW DEGREES ONCE CLOUDS
MOVED IN. GRIDS WILL REFLECT FALLING TEMPERATURE TREND...ESPECIALLY
IN THE MOUNTAINS TODAY...SIMILAR TO THE MAN GUIDANCE. PARTIAL
THICKNESS BEHIND THE FRONT SUPPORT ONLY SNOW ANYWHERE IN THE COUNTY
WARNING AREA AFTER 18Z TODAY. THE COMBINATION OF WIND AND ARCTIC AIR
WILL CREATE WIND CHILLS BELOW ZERO THURSDAY NIGHT. WILL ISSUE A WIND
CHILL ADVISORY FOR SEVERAL WESTERN COUNTIES.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...

SATURDAY AND SUNDAY TEMERATURES WILL MODERATE WITH WARM AIR
ADVECTION BRINGING 850 MB TEMPERATURES BACK ABOVE ZERO AND 500MB
HEIGHTS RISING SIGNIFICANTLY. SURFACE HIGH WILL BE OVER THE REGION
BY SATURDAY MORNING. AIR MASS REMAINS DRY WITH LITTLE TO NO CLOUD
COVER THROUGH SATURDAY NIGHT.

NO CHANGES MADE AFTER SUNDAY.

AVIATION /09Z-06Z/...

TIMING OF THE COLD FRONTAL PASSAGE EXPECTED AROUND 12Z AT BLF AND
LWB...NEAR 15Z AT ROA AND LYH...AND THEN BY 17Z AT DAN.
SOUTHWEST/WEST WINDS WILL VEER TO THE NORTHWEST WITH THE FRONT AND
THEN WINDS SPEEDS INCREASE HEADING INTO THE AFTERNOON AND TONIGHT.

ACCUMULATING SNOW SHOWERS ARE LIKELY BY LATE THIS AFTERNOON AT
BLF...AND THERE IS THE POSSIBILITY THAT HEAVIER SNOW SHOWERS MAY
SPILL INTO LWB AS WELL. CIGS AND VSBYS WILL DROP TO IFR...POSSIBLY
LIFR...AT BLF BY LATE AFTERNOON. CIG AND VSBY DROP TO MVFR AT
LWB...THOUGH THERE MAY BE BRIEF PERIODS OF IFR IN HEAVIER SNOW
SHOWERS. SNOW SHOWERS AT BLF AND LWB WILL CONTINUE INTO TONIGHT.
A FEW SNOW FLURRIES MAY SPILL EAST INTO THE ROA AND NEW RIVER VALLEY
THIS AFTERNOON AND TONIGHT. WINDS WILL BECOME STRONG AND GUSTY
ESPECIALLY ACROSS THE HIGHER TERRAIN IN WESTERN LOCATIONS. MOUNTAIN
OBSCURATIONS ARE POSSIBLE IN THE WESTERN MOUNTAINS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON FRIDAY FOR
VAZ007-010-011-019-020.

     WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EST TONIGHT FOR
     VAZ015.

NC...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EST TONIGHT FOR
     NCZ001-002-018.

WV...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON FRIDAY
     FOR WVZ042>045.

     SNOW ADVISORY FROM NOON TODAY TO NOON FRIDAY FOR WVZ043- 045.

&&
Hazardous weather outlook, Dec 6, 5:11 PM EST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
511 PM EST WED DEC 6 2006

VAZ007-WVZ042-043-045-071100-
TAZEWELL-MERCER-SUMMERS-GREENBRIER-
511 PM EST WED DEC 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW SHOWERS ARE EXPECTED IN THE WESTERN MOUNTAINS FROM THURSDAY...
INTO FRIDAY MORNING. THE HEAVIEST SNOW SHOULD OCCUR FROM LATE
THURSDAY AFTERNOON THROUGH THURSDAY EVENING. SNOW ACCUMULATIONS
COULD BE 1 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE
ABOVE 3500 FEET. WIND CHILL VALUES LATE THURSDAY NIGHT AND EARLY
FRIDAY MORNING WILL LIKELY REACH MINUS FIVE DEGREES. PLEASE SEE
THE LATEST SPSRNK FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

NCZ001-018-VAZ009>012-015-020-WVZ044-071100-
ASHE-WATAUGA-SMYTH-BLAND-GILES-WYTHE-GRAYSON-BATH-MONROE-
511 PM EST WED DEC 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW SHOWERS ARE LIKELY FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING. SNOW ACCUMULATIONS COULD BE 1 TO 2 INCHES...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE ABOVE 3500 FEET. WIND GUSTS MAY APPROACH
50 MPH IN THE HIGH ELEVATIONS ABOVE 4000 FEET THURSDAY NIGHT. WIND
CHILL VALUES LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING MAY
REACH MINUS FIVE DEGREES. PLEASE SEE THE LATEST SPSRNK FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

NCZ002-VAZ013-014-016>019-071100-
ALLEGHANY NC-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-
511 PM EST WED DEC 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SNOW SHOWERS ARE EXPECTED FROM LATE THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. SNOW ACCUMULATIONS COULD BE AROUND AN INCH.
WIND CHILL VALUES LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING
WILL BE AROUND ZERO DEGREES. PLEASE SEE THE LATEST SPSRNK FOR
MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

VAZ022>024-033>035-071100-
ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
511 PM EST WED DEC 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILL VALUES LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING
WILL BE BETWEEN ZERO AND PLUS 10 DEGREES. PLEASE SEE THE LATEST
SPSRNK FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

NCZ003>006-019-020-VAZ032-043>047-058-059-071100-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
511 PM EST WED DEC 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA AND SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILL VALUES LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING
WILL BE AROUND TEN DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 4:46 AM ESTWind Chill AdvisoryRNKAlleghany, Bath, Bland, Carroll, Craig, Floyd and 10 more30 hr
Dec 7, 4:46 AM ESTSnow AdvisoryRNKMercer, Summers30 hr

Nearby

Wind Advisories in Virginia, 2006Wind Advisories in West Virginia, 2006Wind Advisories in North Carolina, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.